# SDR DL72S990448

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STR-TO-RIB INSP AT WS 686.5 STRINGER 8 SHOWS CRACK INDICATION, MARKED (AFT UPPER STR).  LOOSENED FUEL DUMP LINE FOR ACCESS, BEGAN DRILLING UP REPAIR PER M/M 57-13-0 FIG 802.  STOP DRILLED CRACK REPAIR PER M/M 57-13-0 FIG 802.  INSTALLED REPAIR PER M/M 57-13-0 FIG 802.  REPAIR INSTALLATION OK.  FUEL LINE INSTALLED ON NR 1292.
